# SDR AALA202008219013

- Difficulty date: August 20, 2020
- Submitted: August 22, 2020
- Operation: Air carrier
- Aircraft: N872NN
- Make and model: Boeing 737823
- Aircraft serial: 33219
- Aircraft time: 27,228 hours, 11,236 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 141A48002
- Condition: Cracked
- Location: Cockpit Rt
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: R1 WINDOW CRACKED IN LOWER RIGHT AREA AND ALONG RIGHT EDGE NEAR HEAT ELEMENT. REPLACED R1 WINDOW WITH NEW IAW WORKCARD 56-94-04.
